# SDR C2XA96IA257

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300216
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION 3C-CHECK, DURING ROUTINE INSPECTION, FUSELAGE STRINGER NR 15 RIGHT WAS FOUND TO BE CORRODED BETWEEN FRAMES NR 35-38.  MAINTENANCE REMOVED DAMAGED PORTION OF STRINGER AND FABRICATED AND INSTALLED A REPLACEMENT STRINGER SECTION.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
